# SDR RRXA98434

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46095
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 900816001
- Condition: Failed
- Location: Glareshield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT COMING FROM F/O'S RIGHT CONSOLE AND SUITCASE.  FOUND GLARESHIELD BALLAST BURNED RT SIDE BY F/O'S LEG.  TRANSFERRED TO DMI NR 809410 IAW MEL CHAP 33-1 CAT DUE DATE 10/6/98 PLACARD INSTALLED.  (CLOSED 09/27/98 KLAX)  REMOVED AND REPLACED BALLAST ASSY.  SYS OPS NORMAL PER MM33-11.  THIS CLEARS DMI 809410.
